# SDR CALA2025060505279

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 48,086 hours, 4,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF EMERGENCY FLASHLIGHT IT WAS FOUND #06EA BATTERY PACK NEAR OF LIFE LIMIT AT POSITIONS FA SEAT FWD DOOR L1, FA SEAT AFT DOOR L1, FA SEAT FWD DOOR L2, FA SEAT AFT DOOR L2, FA SEAT FWD DOOR R2 AND FA SEAT AFT DOOR R2. REMOVED AND REPLACED #06EA BATTERY PACK AT POSITIONS FA SEAT FWD DOOR L1, FA SEAT AFT DOOR L1, FA SEAT FWD DOOR L2, FA SEAT AFT DOOR L2, FA SEAT FWD DOOR R2 AND FA SEAT AFT DOOR R2 AS REF AMM DMC-B787-A-25-64-00-00B-921A-A .PARTS USED: 78-2525-3-0058, QTY :6
